# SDR F3LA200100075

- Difficulty date: May 21, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 30,551 hours, 13,677 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DURING TAXI FLIGHT CREW REPORTED APU FIRE WARNING SYSTEM WARNING LIGHT ILLUMINATED.  DISCHARGED SQUIB.  MAINTENANCE CONDUCTED INSPECTION OF APU COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  PLACARD SYSTEM PER MEL 26-07.  AN ADDENDUM WILL BE ISSUED WHEN REPAIR IS ACCOMPLISHED.  RAN APU SEVERAL HOURS AND PERFORMED OPERATIONAL CHECK OF APU FIRE DETECTION SYSTEM PER MM 26-15-00, WITH NO DISCREPANCIES NOTED.
